MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Nihon Kokyuki Gakkai zasshi = the journal of the Japanese Respiratory Society · 1999

[Multiple pulmonary nodules due to ticlopidine-induced pneumonitis].

Watanabe M, Machida K, Higashimoto I, Niina K, Kawabata M, Osame M

Клинический случайСтатьяОбзорПеревод пока не подготовлен

Аннотация

A 54-year-old man had been treated with Ticlopidine for antithrombotic therapy after a myocardial infarction. Six months after the start of Ticlopidine, pruritic skin rash developed. After 8 months, chest X-ray films revealed multiple nodules, and the patient was admitted to our hospital. Laboratory data indicated liver dysfunction and sputum eosinophilia. Transbronchial biopsy specimens disclosed intraluminal organization and alveolar septal thickening with lymphocyte infiltration. After cessation of Ticlopidine, the cutaneous lesions quickly improved, and multiple nodules completely resolved within 4 months. These findings resulted in a diagnosis of Ticlopidine-induced pneumonitis. The radiographic pattern of multiple pulmonary nodules was very rare. Sputum eosinophilia may be helpful in the diagnosis of drug-induced pneumonitis. To our knowledge, there have been no previous reports of Ticlopidine-induced pneumonitis in Japan.

Для цитирования: Watanabe M, Machida K, Higashimoto I, Niina K, Kawabata M, Osame M. [Multiple pulmonary nodules due to ticlopidine-induced pneumonitis].. Nihon Kokyuki Gakkai zasshi = the journal of the Japanese Respiratory Society. 1999.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.